MathSciNet Relay Station
MathSciNet bibliographic data
MR1860490 (2002g:46070) 46G05 (46T20)
Ives, D. J. Bump functions and differentiability in Banach spaces. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3583–3588 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement